# SDR SWAA2024082724442

- Difficulty date: July 31, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OB TR C-DUCT AFT EXHAUST INNER SURFACE WITH PITTING CORROSION SPOTS.<[01] #1 ENGINE O/B T/R IS BEING REPLACED ON TTG8Q00UYKAX;[02] VERIFIED STEP 1
